# SDR SWIA2022111466851

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 42,152 hours, 37,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR EXTENSION AT DESTINATION RECEIVED GEAR DISAGREE. RAN QRH, CYCLED GEAR SEVERAL TIMES IAW QRH DISAGREEMENT PERSISTED. HAD TO EXTEND GEAR WITH MANUAL GEAR EXTENSION. LANDING SUCCESSFUL.   AA&E MX C/W GVI OF ALL LANDING GEAR, NO OBVIOUS DEFECTS NOTED.  C/W MX PROCEDURE & DEFERRED LANDING GEAR RERTACTION SYSTEM PER MEL 32-30-1.    (FLIGHT 5219)   PSEU AND FDR DATA INDICATED FAILURE OF THE NLG SELECTOR VALVE. REPLACED AND OPS CHECK OF SELECTOR VALVE.  COMPLIED WITH CAT II RTS CARD 34-220-1021-SKY. RTS, OK FOR SERVICE
